# SDR HEEA966429

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721105
- Condition: Inoperative
- Location: M/R
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INTERMITTENTLY INOPERATIVE.
